Review of "L. Ilie, G. Rozenberg & A. Salomaa, A characterization of poly-slender context-free languages. Theor. Inform. Appl. 34 (2000) 77-86"

Share/Save/Bookmark

Asveld, P.R.J. (2000) Review of "L. Ilie, G. Rozenberg & A. Salomaa, A characterization of poly-slender context-free languages. Theor. Inform. Appl. 34 (2000) 77-86". [Review of the book ] Mathematical reviews, MR1771 , p. 5019. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

53kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63157
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page